MAUDE Adverse Event Report: COVIDIEN 400 DENTAL NDL 30SH; NEEDLE, DENTAL

COVIDIEN 400 DENTAL NDL 30SH; NEEDLE, DENTAL
Model Number 8881400074
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the needle broke in use.The doctor removed the broken tip from the patient's gums.There was no additional medical intervention or medication required for the patient.
 
Event or Problem Description
The customer reported the needle cleanly detached from the hub while in use.The doctor removed the needle from the patient's gums.There was no additional medical intervention or medication required for the patient.
 
Additional Manufacturer Narrative
Describe event or problem after receiving additional information from the customer, the description has been updated to: the customer reported the needle cleanly detached from the hub while in use.The doctor removed the needle from the patient's gums.There was no additional medical intervention or medication required for the patient.From: the customer reported the needle broke in use.The doctor removed the broken tip from the patient's gums.There was no additional medical intervention or medication required for the patient.Device updated to: from: detachment of device or device component break.

Brand Name
400 DENTAL NDL 30SH
Common Device Name
NEEDLE, DENTAL
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9204991
Report Number1017768-2019-00708
Device Sequence Number2951013
Product Code DZM
UDI-Device Identifier10884521002746
UDI-Public10884521002746
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number8881400074
Device Catalogue Number8881400074
Device Lot Number832343
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/08/2019
Supplement Date Received by Manufacturer10/08/2019
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date10/24/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;